# SDR DALA1515690986

- Difficulty date: January 26, 2011
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 50,866 hours, 37,601 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Housing
- Condition: Not Reported
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG HOUSING ASSY REPAIR, OVERHAUL IAW ERA 489342-14.
